# SDR IPXA2014121785083

- Difficulty date: December 16, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Binding
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE HANDLE IS BINDING. OPERATED EMERGENCY ESCAPE SLIDE CONTROL HANDLE REPEATEDLY WITH NO BINDING OR DEFECTS OBSERVED.  GIRT BAR AND PADS FREE FROM OBSTRUCTION. NO HISTORY ON SYS. EMERGENCY ESCAPE SLIDE, OK FOR SERVICE.
